# SDR COEA2019121802806

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N806HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 594
- Aircraft time: 45,918 hours, 42,029 cycles
- Engine: Pwc PW127E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 324487187
- Part serial: C38382
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 672, ENROUTE,   AIR TURNBACK.  DURING CLIMBOUT, THE CREW RECEIVED A FUEL LOW LEVEL LIGHT, FUEL LIGHT ON CAP AND ELECTRIC FUEL PUMP ON NR 2 SIDE. AIRCRAFT WAS RETURNED TO DEPARTURE. NO EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECK.  REMOVED, CLEANED AND REINSTALLED THE NR 2 JET PUMP. REPLACED THE FUEL PROBE 16QT AND HMU. ENGINE RUNS AND ALL CHECKS GOOD.
